# SDR ASOA201100955

- Difficulty date: April 29, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 22,250 hours, 19,498 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE WARNING IN FLIGHT.  EMERGENCY DECLARED AS A PRECAUTION, SERVICED NR 1 AND NR 2 ENGINES TO FULL, REQUIRES ENGINES RUN.  OPEN COWLINGS AND INSPECTED NR 1 ENGINE FOUND NO LEAKS.  CLOSED COWLING.  SERVICED ENGINES IAW IAW AMM 12-13-79.  OPENED AND CLOSED COWLING IAW AMM 71-11-01.
